# SDR 2023F00338

- Difficulty date: August 29, 2023
- Submitted: November 27, 2023
- Operation: General aviation
- Aircraft: N53ZA
- Make and model: Bell 206L-4
- Aircraft serial: 52325
- Aircraft time: 5,983 hours, 35,166 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link
- Part number: 206003503001
- Part serial: LK14679
- Condition: Unknown
- Location: Mr Drive System
- Part time: 5,983 hours, 35,166 cycles
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HEARING A LOUD (THUMP NOISE) WHEN THE AIRCRAFT WAS PICKED UP TO A HOVER DURING REPOSITIONING FROM ONE HELI-PAD TO ANOTHER  @ KJRB OPERATIONS.  WHEN THE TECH TEAM WAS DISPATCHED, THEY DISCOVERED THE BOTTOM AFT LH LIFT LINK HAVING EXCESSIVE PLAY. AIRCRAFT WAS RECOVERED VIA GROUND TRANSPORT TO BASE. ONCE THE TRANSMISSION ASSEMBLY WAS REMOVED WE DISCOVERED THAT THE LH AFT LIFT LINK BOTTOM IS IN FACT CRACKED AND THE ELASTOMERIC BEARING IS DIS-BONDED AND NO LONGER INTACT. FILED CASE 00231811 WITH BHT PRODUCT SUPPORT TEAM.
